# SDR SWAA2022022821642

- Difficulty date: November 11, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON UPPER SURFACE OF BS1016 FLOOR SUPPORT STRAP BS 1016 + 11.5 TO 13; RBL 18; WL 208 / BLENDED CORROSION ON UPPER SURFACE OF BS 1016 FLOOR SUPPORT STRAP BS 1016 + 11.5 TO 13; RBL 18 WL 208 3.5' X 1.0' X .005'; TREATED AND PRIMERED PER EA 1-753-33704 REV IR AND ATS ER 18-05359 REV IR
